Positive solutions for eigenvalue problem of non-linear fractional differential equations
by Yanhua Gu; Yuejin Zhang
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 7, No. 3, 2017

Abstract: In this paper, by using the fixed point theorem of cone expansion and compression of norm type and monotone iterative technique, we study the eigenvalue problem of non-linear fractional differential equations. The existence and iteration of positive solutions are obtained.

Online publication date: Fri, 08-Sep-2017

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

 
Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?


Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com